# SDR UALA2011071503601

- Difficulty date: July 13, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 33,648 hours, 13,654 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Inoperative
- Location: Oxygen Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASK RESET SWITCH DOES NOT RESET.  REPLACED O2 BOX ASSY, OPS GOOD.
